Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 24, Issue 1, January–March 2024  pp. 91–105.

Approximation by Trigonometric Polynomials in Weighted Morrey Spaces

Authors:  Ahmet Testici (1) and Daniyal M. Israfilov (2)
Author institution:(1) Balikesir University Department of Mathematics, 10145 Balikesir, Turkey
(2) Balikesir University Department of Mathematics, 10145 Balikesir, Turkey;
Institute of Mathematics and Mechanics, National Academy of Science of Azerbaijan, 9 Vahabzade St., Az.-1141 Baku, Azerbaijan


In this work, some direct and inverse theorems of approximation theory in the weighted Morrey space are proved. The Lipschitz classes of functions in term of fractional modulus of smoothness are defined and their constructive characterizations are obtained.

2020 Math. Subj. Class. 26A33, 41A10, 41A25, 41A30.

Keywords: Weighted Morrey spaces, direct theorem, inverse theorem, fractional derivative, trigonometric approximation.

Contents   Full-Text PDF